MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. DEXTRUS MED ACCESS RETRACTOR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. DEXTRUS MED ACCESS RETRACTOR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number FLR02
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the device broke immediately after opening.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/31/2023.Unknown, assumed first day of month that complaint was reported.Batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Additional information was requested and the following was obtained: "there was no effect on the patient the payment was torn, the retractor completely out of the ring area" "was the retractor seal torn? - the seal was torn, the retractor completely left the ring area was difficult to open or closed seal assembly? - the manager didn't not understand this question were there any patient consequences? if yes, please describe.- there was no effect on the patient if available, please confirm the event date - no information" attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DEXTRUS MED ACCESS RETRACTOR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key17032261
Report Number3005075853-2023-03619
Device Sequence Number12376830
Product Code GCJ
UDI-Device Identifier10705036001973
UDI-Public10705036001973
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K070198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberFLR02
Device Catalogue NumberFLR02
Device Lot Number489A42
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown